- Autorzy
- Hille S.; Horbacz K.; Szarek T.; Wojewódka-Ściążko H.
- Czasopismo
-
Journal of Mathematical Analysis and Applications
- Rok publikacji
-
2016
- Status
-
Opublikowane
- Date Published
-
11/2016
- DOI
-
10.1016/j.jmaa.2016.05.022
- Numer
-
1
- Start Page
-
385-408
- Tom
-
443
- Abstrakt
-
The exponential rate of convergence and the Central Limit Theorem for some Markov operators are established. These operators were efficiently used in some biological models (see Hille, Horbacz & Szarek (2015) [8]), which generalize the cell cycle model given by Lasota & Mackey (1999) [12].